Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Pounding heart unexpectedly, shivering hands. Due to too much sugar?

My boyfriend and I were hanging out last night, playing board games with friends, when his heart started to pound really loudly. It wasn t beating faster than usual, just pounding. He had had some coffee early in the morning. Later, as we were driving home, he said it hurt a bit to breathe in, although he could still take deep breaths. When he went to bed last night he said it was pounding and his hands shook. Waking up was fine today, but now his heart is pounding again. He hasn t had any caffeine. He is healthy, fit, drinking water and eating good meals. (He s 20.) Is this just random? Or from eating too much sugar? Should we be concerned?
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
please get an ECG done ,please get your thyroid profile done .since you also say that it was pounding and not beating fast u could require an ECHO
Answered: Thu, 17 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor